Polynomial values with small prime divisors
Acta Arithmetica, Tome 19 (1971) no. 4, pp. 327-333
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_19_4_327_333,
author = {Dieter Wolke},
title = {Polynomial values with small prime divisors},
journal = {Acta Arithmetica},
pages = {327--333},
year = {1971},
volume = {19},
number = {4},
doi = {10.4064/aa-19-4-327-333},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-19-4-327-333/}
}
Dieter Wolke. Polynomial values with small prime divisors. Acta Arithmetica, Tome 19 (1971) no. 4, pp. 327-333. doi: 10.4064/aa-19-4-327-333
Cité par Sources :